# SDR DXTA2010112304318

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,336 hours, 2,211 cycles
- Engine: Pwa JT15D5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1323518100M2
- Part serial: 1707
- Condition: Malfunctioned
- Location: Fuel Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED & 4 MINUTES INTO CLIMBOUT, LT WING OVERPRESSURE LIGHT CAME ON. OBSERVED   FUEL STREAMING OUT OF LT WING APPROX 2 FT FROM THE TIP NEAR THE OVERPRESSURE VALVE AREA.   AFTER A COUPLE OF MINUTES OVERPRESSURE LIGHT WENT OUT & FUEL STOPPED FLOWING OUT OF WING.  INSPECTED WING VENT SYS WITH NO DEFECTS NOTED. FOUND FUSELAGE TANK TO WING TANK TRANSFER SYS NOT SHUT OFF.  REMOVED WING FUEL LEVEL CONTROL PILOT VALVE AND INSTALLED NEW UNIT.  SYS OPS CHECK SHOWS NORMAL OPERATION.  ALL WORK PERFORMED IAW MM 28-10.
